The Modified Simple Equation Method and the Multiple Exp-function Method for Solving Nonlinear Fractional Sharma-Tasso-Olver Equation

Elsayed M. E. ZAYED, Yaser A. AMER, Abdul-Ghani AL-NOWEHY

Acta Mathematicae Applicatae Sinica(English Series) ›› 2016, Vol. 32 ›› Issue (4) : 793-812.

PDF(640 KB)
PDF(640 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2016, Vol. 32 ›› Issue (4) : 793-812. DOI: 10.1007/s10255-016-0590-9
ARTICLES

The Modified Simple Equation Method and the Multiple Exp-function Method for Solving Nonlinear Fractional Sharma-Tasso-Olver Equation

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2016, 32(4): 793-812 https://doi.org/10.1007/s10255-016-0590-9

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(640 KB)

Accesses

Citation

Detail

Sections
Recommended

/